Aa
A
A
A
Close
STDs / STIs Community
39.3k Members
Avatar universal

Some symptoms after treatment

I am female. I noticed a foul odor and thick, yellow discharge which made me get tested. I was positive for ghonorrhea. I was prescribed doxycycline 100mg twice daily for 7 days. I completed the course a few days ago. I have not had any intercourse since before starting the medication. There is no foul odor and the thick, yellow discharge is no longer there like it was before treatment. However, I do have a discharge left in my underwear that is thicker than it has been in the past. Should I go back for another exam? Or does my body just need time to get completely back to normal? I'm not sure if I should be tested again. Thank you for your advice.
1 Responses
Avatar universal
Could be a yeast infection which can be caused by the antibiotics. But never hurts to follow up with your Dr.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
A breakthrough study discovers how to reduce risk of HIV transmission by 95 percent.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
The warning signs of HIV may not be what you think. Our HIV and STD expert Sean Cummings reports in-depth on the HIV "Triad" and other early symptoms of this disease.